# SDR UPS96221246

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY EXIT LIGHT INOPERATIVE DURING WEEKEND CHECK, LIGHT ASSY JARRED LOOSE DURING LAST LEG.  REMOVED BATTERY PACK AND CHARGED BATTERY OVER THE WEEKEND, OPS CK'ED NORMAL.
